# SDR ASAA201811086751

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 32,771 hours, 9,778 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Fod
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FWD RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. COMPLIED WITH QRH. SWITCH NOW SELECTED OFF. GROUNDED - YES. FOUND WINDOW HEAT CONTROL RIGHT FRONT AC C/B POPPED. GVI AND FOUND PLASTIC UTENSILS WEDGED AT FWD RT WINDOWS TERMINALS. REMOVED DEBRIS AND NO DAMAGES NOTED. RESET C/B, RT FWD WHCU BITE GOOD. WINDOW HEAT SYS OPS TEST NORMAL PER B737-800 AMM 30-41-00/501.
